I had filler placed under my eyes several months ago and I feel that it’s actually made my eyes look worse. They have this swollen look to them. Can I have the filler removed?
I am going to assume that you had the filler placed by a reputable physician and that it was hyaluronic acid filler, such as Restylane or Boletero. These fillers are the ones commonly injected into the area just below the eyelids, known as the tear trough. Injecting this area fills this valley and smoothes the eyelid-cheek junction. The filler in this area should be injected in the right depth. An injection placed too superficially can cause the eyelid to look puffy. If this occurs, there is a solution called hyaluronidase, which can dissolve the filler. Your physician can help you with this.
If you had this done outside of a medical office, there is a chance that the filler may have been something else. If this is the case, you should consult with a physician that has experience with these issues.